The Beginning of My Third Year Tapering « on: April 05, 2019, 12:24:23 am »
April 2017, I started tapering 2 mgs of Xanax, my stomach was killing me, had all the tests, all came back showing nothing, lucky enough my husband found an article discussing benzos and stomach pain and it all fell together. I immediately cut way too much, having no knowledge of what I was doing, but I was lucky in that the next day I started researching. I didn’t find the Ashton Manual or BB then , just enough information to go back up immediately, the word stroke scaring me to death. Started back down, still way too fast, withdrawals really bad. Anxiety off the roof, shaky, heart palpitations, muscle pain, and many others. Mostly in terrible shape. In October, after lowering about .05 xanax found Ashton Manual, got my pain Dr to help and managed to come down another.25 for a total of.75 Xanax. Horrible withdrawals, found BB, thank goodness, and decided to crossover to Valium, which also turned into a nightmare, my body just hated it, sedated, sick, had crossover too fast, having xanax withdrawals also. It was awful. I made many more mistakes during the next year, this is so hard, not the same rules for anyone. My main symptom through all of this has been bad muscle pain, still is. I am writing this for the people who are around a year into this and think they can’t go on, you can. I am down to 10.56 Valium from 40 mg . I am now doing a daily liquid micro taper, much easier than cut and hold for me, and just had a three week window, I had never had one. So if I can make all the mistakes I did and be as miserable as I have been, know you can keep on. Keep reading all over BB to find the way for you, ask questions, learn, get advice……my best advice, taper slowly, so many of us have run into so many walls wanting to speed this process up, all the heartache, pain and time we would have saved , if we had just slowed down. Ashton is a fast taper for most of us, it’s a good taper but cut that % down or stretch the time frame out. You will be glad you did. I was on Xanax for 3 years, never dreamed this could happen, am sure you didn’t either. I hope this helps someone, I am not a great writer like so many on here, but I wanted to share, you are not alone in your mistakes, not anything wrong you have done has not been done before and those people still healed. Good luck everyone, you CAN do this too, it won’t be easy and it is going to take a while. 🍀🍀🍀🍀🍀🍀🍀🍀 […]….read the success stories, they help!
Exclusive: Take an inside look at John Travolta and Kelly Preston’s private life at home with their two kids. For more on the couple and how the Church of Scientology helped them cope with their son Jett’s death, pick up the new issue of Us Weekly on newsstands now. pic.twitter.com/h1Li4I5Kht
— Us Weekly (@usweekly) January 23, 2019
Highly Recommended – https://t.co/ewxbUDmZ0o
— IndieScientologyNews (@IndieScieNews) January 31, 2019
Re: Are we telling people the wrong thing ? « Reply #173 on: November 11, 2018, 09:44:13 am »
In the end, even the truth doesn’t matter, life is Just survival of the fittest and everything boils down to dominating other people, Wether you are right or not.
Our symptoms are caused by increased cortisol from our overloaded sentes, if you suggest that people go back to benzos or take SSRI, which would just exarcebate the issues then you are simply ill-intended and sadistic and Kill two birds with one stone: you put them through hell and diminish their […] capabilities while legitimizing psychiatry at the same time.
“Mental illneses” dont exist, deal with it. Go read thomas szazs.
Freaking out « on: September 25, 2018, 08:15:49 pm »
The side effects have gotten a little too much for me this week because they are hitting areas that are huge triggers – my eyesight. I’m an artist and design for a living. I’ve been able to work throughout this ordeal but now things are complicated because I have visual snow. I need to go for an eye exam to rule out actual eye damage, but eye exams are a huge stressor for me. I have fainted in my last two exams, and that was WITH Klonopin. What the heck do I do now? My fear is actually enough for me to want to skip out on the appointment completely which I know is stupid but I don’t want to faint. I don’t know what to do or how to cope right now. I cried hysterically earlier. The exam isn’t until Thursday morning.
Re: Freaking out « Reply #1 on: September 26, 2018, 10:22:35 pm »
I cancelled my appointment. I can’t do it
Psychiatry is the only medical specialty with a longtime nemesis; it’s called “antipsychiatry,” and it has been active for almost 2 centuries. Although psychiatry has evolved into a major scientific and medical discipline, the century-old primitive stage of psychiatric treatments instigated an antagonism toward psychiatry that persists to the present day.